# SDR EE4Y2013032000031

- Difficulty date: March 26, 2013
- Submitted: March 26, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 64,751 hours, 41,470 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Part number: 5959146501
- Part serial: 2992
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 NOSE COWL ACOUSTIC INNER BARREL INNER SKIN WITH DELAMINATION.  THE MENTION DAMAGE WAS REPAIRED UNDER NRI A1B089 4-3 AND EO# COO-CMP9-54-035-13.
